# SDR SWAA2020051829281

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BEAM STA 947; LBL51; WL208 HAS CORROSION AROUND EQUIPMENT FITTING / BLENDED CORROSION ON AFT CABIN FLOOR BEAM STA 947 LBL 51 VERIFIED MATERIAL LOSS ORG 'T' .185 REMAINING .116 LOSS OF .069 FOUND TO BE OUT OF LIMITS AFT CABUIN FLOOR BEAM STA 947 LBL 51 REPAIRED ON W/O 40435-2400-0028 (Y168916)
